# SDR DALA2023071005521

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047U98
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2852208) CORROSION ON FRAME AT STA 947.5 NEAR STR 27 AND 28 RBL 8.1-LBL 8.1 AT AFT CARGO COMPARTMENT. REMOVED AND REPLACED. FRAME AT AFT CARGO STA 947.5 RBL 28 - LBL 28 WL 176 PER B737-900 SRM 51-40-02-0G PAR. 4. B AND DWG# 147A1047 REV.- R.
